# SDR DALA2014070603875

- Difficulty date: June 28, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 36,759 hours, 19,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT INOPERATIVE AT ROW 11.  CONNECTED PIN AT LIGHT ASSY.  OPS CHECKED GOOD, OK FOR SERVICE.
